# SDR VTZA96292

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 2350 · Audio Integrating System
- Part: Station Box
- Part number: B692254
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/HPN - FLT 6282 - DURING CLIMB AT 1315 HRS ON 8-7-96, MADE AN UNSCHEDULED LANDING DUE TO COULD NOT RECEIVE ON COMM 1 OR COMM 2 WITHOUT SELECTING EMERGENCY ON CAPTAIN'S STATION BOX.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED STATION BOX, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
